# SDR SIMA200802109

- Difficulty date: January 20, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Aircraft time: 24,100 hours, 26,579 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Part number: 8346501
- Part serial: 0344
- Condition: Malfunctioned
- Location: Eng Oil Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 9821 - CREW REPORTED WHILE DOING TRAINING FLIGHT E1 OIL PRESSURE SHOWED 30 LBS CREW SHUT E1 DOWN AND DECLARED EMERGENCY.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LEFT ENG OIL PRESS SENSOR AND OIL PRESS SWITCH IAW SAAB MM 79-30-05.  OPS CHECK GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
